Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 3, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Feb 21, 2014, 12:53 AM EST for 5 counties in Ohio. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2014, 12:53 AM EST (05:53 UTC)
- Expired
- Feb 21, 2014, 1:45 AM EST
- In force
- 52 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Vinton County, OH
The radar
The Charleston,WV radar (KRLX), 99 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 21, 12:02 AM EST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 487 m²/s²
- 0-3 km storm-relative helicity
- 629 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
230
WUUS51 KRLX 210553
SVRRLX
OHC053-079-087-105-163-210645-
/O.NEW.KRLX.SV.W.0003.140221T0553Z-140221T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1253 AM EST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GALLIA COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...RIO GRANDE...GALLIPOLIS...
JACKSON COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...WELLSTON...OAK HILL...JACKSON...
NORTH CENTRAL LAWRENCE COUNTY IN SOUTHEAST OHIO...
WEST CENTRAL MEIGS COUNTY IN SOUTHEAST OHIO...
SOUTHEASTERN VINTON COUNTY IN SOUTHEAST OHIO...
* UNTIL 145 AM EST
* AT 1247 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR OAK HILL...MOVING NORTHEAST
AT 70 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GAGE...CENTERPOINT...ADAMSVILLE...GALLIA...SALEM CENTER...
RADCLIFFE...PETERSBURG...MABEE...WILKESVILLE...VINTON...HAMDEN AND
COALTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EST FRIDAY
MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST
VIRGINIA.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3903 8280 3927 8239 3885 8214 3884 8214
3881 8219 3871 8271 3875 8270 3876 8267
3884 8266 3885 8277 3894 8276 3895 8281
TIME...MOT...LOC 0552Z 240DEG 63KT 3894 8255
$$
152 follow-up statements
923
WWUS51 KRLX 210621
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
121 AM EST FRI FEB 21 2014
OHC053-079-087-105-163-210645-
/O.CON.KRLX.SV.W.0003.000000T0000Z-140221T0645Z/
GALLIA OH-JACKSON OH-LAWRENCE OH-MEIGS OH-VINTON OH-
121 AM EST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EST
FOR SOUTHEASTERN VINTON...WEST CENTRAL MEIGS...NORTH CENTRAL
LAWRENCE...SOUTHEASTERN JACKSON AND NORTHERN GALLIA COUNTIES IN
SOUTHEAST OHIO...
AT 118 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED 15
MILES NORTHEAST OF SALEM CENTER...OR 9 MILES NORTH OF
POMEROY...MOVING NORTHEAST AT 70 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EST FRIDAY
MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST
VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3920 8243 3927 8239 3886 8214 3884 8214
3881 8219 3874 8260
TIME...MOT...LOC 0620Z 240DEG 63KT 3918 8200
$$
08159
WWUS51 KRLX 210645
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
145 AM EST FRI FEB 21 2014
OHC053-079-087-105-163-210655-
/O.EXP.KRLX.SV.W.0003.000000T0000Z-140221T0645Z/
GALLIA OH-JACKSON OH-LAWRENCE OH-MEIGS OH-VINTON OH-
145 AM EST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VINTON...WEST
CENTRAL MEIGS...NORTH CENTRAL LAWRENCE...SOUTHEASTERN JACKSON AND
NORTHERN GALLIA COUNTIES IN SOUTHEAST OHIO HAS EXPIRED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EST FRIDAY
MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST
VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3920 8243 3927 8239 3886 8214 3884 8214
3881 8219 3874 8260
TIME...MOT...LOC 0645Z 240DEG 63KT 3939 8151
$$
08What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 9:18 PM EST, 3 hours 35 minutes earlier.
Area forecast discussion, Feb 20, 9:18 PM EST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
918 PM EST THU FEB 20 2014
.SYNOPSIS...
STRONG COLD FRONT DURING THE LATE OVERNIGHT INTO PREDAWN.
WINDY AND COLDER FRIDAY. WEAK SYSTEM SATURDAY NIGHT INTO SUNDAY.
SNOW MONDAY NIGHT INTO TUESDAY. WINTER REMAINS THROUGHOUT NEXT WEEK.
&&
.NEAR TERM /THROUGH FRIDAY/...
NEAR 02Z FRIDAY...FRONT W OF SDF AND NEARING CKV IN KY...AND NEARING
MKL IN TN. WITH 500 MB TROF TAKING ON A SLIGHT NEGATIVE TILT
OVERNIGHT...WILL TRY TO SLOW DOWN THE FRONTAL PASSAGE AN HOUR OR SO.
HAVE FRONT NEAR CRW AROUND 09Z-10Z.
AS A RESULT...WILL ALSO KEEP TEMPERATURES AND DEW POINTS HIGHER
LONGER THROUGH THE NIGHT.
DESPITE THE FAST FLOW...STILL CONCERNED ABOUT WATER...EVEN WHERE THE
SNOW IS LONG GONE...IN THE WESTERN LOWLANDS. OF COURSE...THE
DEEPEST SNOW PACK STILL OVER THE HEADWATERS OF THE CHEAT...THE
TYGART VALLEY...INCLUDING ITS MIDDLE FORK...AND THE BUCKHANNON.
WILL HAVE EXTRA STAFFING OVERNIGHT NOT ONLY TO MONITOR
CONVECTION...BUT RAINFALL...AND IF ANY SHOWERS SET UP ALONG THAT
FAST FLOW. SO ALL OUR ATTENTION IS NOT ON THE GUSTY
SHOWERS/THUNDERSTORMS AND THEIR WIND. COULD NOT RULE OUT EITHER
SHORT FUSE FLOOD WATCHES OR FLOOD WARNINGS.
STRONGEST PRESSURES RISES ON THE ORDER OF 8 TO 10 MB/3 HOURS IN WAKE
OF THE FRONT. SO WILL HOLD ONTO STRONG GUSTY WINDS
IN THE MORNING. SLOWLY DIMINISH GUSTS SOUTH TO NORTH DURING THE MID
AND LATE AFTERNOON HOURS.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
THE FIRST HALF OF THE SHORT TERM FORECAST IS DOMINATED BY SURFACE
HIGH PRESSURE PASSING TO THE SOUTH...WITH A VERY BROAD UPPER TROUGH
ACROSS THE EASTERN 2/3 OF THE CONUS...RESULTING IN NEARLY ZONAL FLOW
OVER MIDDLE OHIO RIVER VALLEY. 12Z MODELS IN FAIR AGREEMENT WITH A
WEAK COLD FRONT CROSSING FORECAST AREA SATURDAY NIGHT INTO
SUNDAY...HOWEVER A GOOD BIT OF DIFFERENCE IN AVAILABLE MOISTURE. THE
NAM IS THE MOST AGGRESSIVE WITH PRECIP...WITH THE GFS POINTING TO
VERY LITTLE PRECIP AND ECMWF IN THE MIDDLE. WILL GO WITH CHANCE POPS
FOR NOW. TEMPS DROPPING THROUGH THE NIGHT...SO MAY INITIALLY START
OUT AS LIGHT RAIN...THEN CHANGE OVER TO LIGHT SNOW AS THE NIGHT GOES
ON...ESPECIALLY NORTH. ANOTHER WEAK SYSTEM APPROACHING LATE
SUNDAY...GFS/ECMWF IN SOME AGREEMENT WITH PRECIP APPROACHING FROM
WEST...WHILE NAM IS AN OUTLIER WITH A MORE SOUTHERN TRACK. FOR NOW
SIDED WITH THE GFS/ECMWF CONSENSUS WITH SLIGHT CHANCE POPS
APPROACHING FROM THE WEST.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
WEAK SYSTEM WILL PULL OFF TO THE NORTHEAST SUNDAY NIGHT...WITH
COLDER AIR MOVING IN BEHIND THIS SYSTEM. ECMWF AND GFS HAVE BEEN
CONSISTENT WITH A SYSTEM MONDAY NIGHT AND TUESDAY...SO WILL INCREASE
POPS SOME. EVEN COLDER AIR MOVES IN BEHIND THIS SYSTEM...SO LEFT
SOME UPSLOPE SNOW INTO WEDNESDAY. YET ANOTHER SYSTEM WILL ARRIVE
LATE IN THE WEEK...BUT STILL LOTS OF DIFFERENCES IN THE MODELS.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
DID HAVE WINDS LAYING DOWN BRIEFLY THIS EVENING BEFORE INCREASING
AGAIN AHEAD OF THE FRONT. COULD NOT RULE OUT SOME LOCAL LOW LEVEL
WIND SHEAR BEFORE SURFACE WINDS INCREASE AGAIN.
NO MAJOR TIME CHANGES ON THE FRONTAL CONVECTION.
IN THE WAKE OF THE COLD FRONT...HELD ONTO SOME STRONGER GUSTS IN THE
COLD AIR ADVECTION AND PRESSURE RISES OF ABOUT 8 MB/3 HOURS. THIS
WOULD AFFECT EARLY MORNING FLIGHTS AROUND 10-14Z. ALSO TRIED TO DROP
CEILINGS FOR A FEW HOURS IN WAKE OF THE FRONT...BEFORE LIFTING.
POST FRONTAL CLOUDS SCATTER OUT IN THE SOUTH...BUT MAY HOLD WITH A
BROKEN CEILINGS ACROSS EASTERN OHIO AND NORTHERN WEST VIRGINIA AFTER
18Z.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: TIMING OF CONVECTION LINE AND FRONT MAY VARY
BY AN HOUR OR TWO. THIS COULD HAVE LARGE IMPACTS ON THE TAF GIVEN
THE SHORT DURATION OF THE CONVECTION.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE FRI 02/21/14
UTC 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13
EST 1HRLY 21 22 23 00 01 02 03 04 05 06 07 08
CRW CONSISTENCY H H H H H H M M M H M H
HTS CONSISTENCY H H H H M L L M M H H H
BKW CONSISTENCY H H H H H H H H M L L M
EKN CONSISTENCY H L H H H H H L M M L M
PKB CONSISTENCY L L L L L M M M M M H H
CKB CONSISTENCY H H H H H H H M M M M M
AFTER 00Z SATURDAY...
IFR POSSIBLE IN SNOW LATE MONDAY NIGHT AND TUESDAY.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...WIND ADVISORY UNTIL 4 PM EST FRIDAY FOR WVZ005>011-013>020-
024>040-046-047.
OH...WIND ADVISORY UNTIL 4 PM EST FRIDAY FOR OHZ066-067-075-076-
083>087.
KY...WIND ADVISORY UNTIL 4 PM EST FRIDAY FOR KYZ101>103-105.
VA...WIND ADVISORY UNTIL 4 PM EST FRIDAY FOR VAZ003-004.
&&
SYNOPSIS...RPY/MZ/26
NEAR TERM...KTB
SHORT TERM...MZ
LONG TERM...RPY
AVIATION...KTBHazardous weather outlook, Feb 21, 12:15 AM EST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1215 AM EST FRI FEB 21 2014 WVZ010-018-019-220515- PLEASANTS-CALHOUN-RITCHIE- 1215 AM EST FRI FEB 21 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 20 IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. ALSO...WITH THE RECENT SNOW MELT...SWOLLEN SMALL STREAMS...AND WET SOILS...RAINFALL OVERNIGHT COULD PRODUCE FLOODING. IF THAT THREAT INCREASES...A FLOOD WATCH WOULD BE POSTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. ALSO...WITH THE RECENT SNOW MELT...SWOLLEN SMALL STREAMS...AND WET SOILS...RAINFALL OVERNIGHT COULD PRODUCE FLOODING FRIDAY. IF THAT THREAT INCREASES...A FLOOD WATCH WOULD BE POSTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ011-020-027>032-037>040-046-047-220515- TYLER-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS- WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 1215 AM EST FRI FEB 21 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. ALSO...WITH THE RECENT SNOW MELT...SWOLLEN SMALL STREAMS...AND WET SOILS...RAINFALL COULD PRODUCE FLOODING OVERNIGHT. IF THAT THREAT INCREASES...A FLOOD WATCH WOULD BE POSTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. ALSO...WITH THE RECENT SNOW MELT...SWOLLEN SMALL STREAMS...AND WET SOILS...RAINFALL OVERNIGHT COULD PRODUCE FLOODING FRIDAY. IF THAT THREAT INCREASES...A FLOOD WATCH WOULD BE POSTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>009-013>017-024>026- 220515- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-MINGO-LOGAN-BOONE- 1215 AM EST FRI FEB 21 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 20 IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SEVERE THUNDERSTORM WATCH. ALSO...WITH THE RECENT SNOW MELT...SWOLLEN SMALL STREAMS...AND WET SOILS...RAINFALL OVERNIGHT COULD PRODUCE FLOODING. IF THAT THREAT INCREASES...A FLOOD WATCH WOULD BE POSTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. ALSO...WITH THE RECENT SNOW MELT...SWOLLEN SMALL STREAMS...AND WET SOILS...RAINFALL OVERNIGHT COULD PRODUCE FLOODING FRIDAY. IF THAT THREAT INCREASES...A FLOOD WATCH WOULD BE POSTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ003-004-WVZ033>036-220515- DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE- 1215 AM EST FRI FEB 21 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND PORTIONS OF SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. ALSO...WITH THE RECENT SNOW MELT...SWOLLEN SMALL STREAMS...AND WET SOILS...RAINFALL OVERNIGHT COULD PRODUCE FLOODING. IF THAT THREAT INCREASES...A FLOOD WATCH WOULD BE POSTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. ALSO...WITH THE RECENT SNOW MELT...SWOLLEN SMALL STREAMS...AND WET SOILS...RAINFALL OVERNIGHT COULD PRODUCE FLOODING FRIDAY. IF THAT THREAT INCREASES...A FLOOD WATCH WOULD BE POSTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 12:05 AM EST | Severe Thunderstorm Warning | RLX | Lawrence | 55 min |
| Feb 21, 1:08 AM EST | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 52 min |
| Feb 21, 1:20 AM EST | Severe Thunderstorm Warning | RLX | Athens, Gallia, Meigs, Morgan, Perry, Vinton and 1 more | 55 min |
| Feb 21, 1:42 AM EST | Severe Thunderstorm Warning | RLX | Gallia | 63 min |
| Feb 21, 8:38 AM EST | Special Weather Statement | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Morgan and 2 more | 4 hr |
| Feb 21, 12:27 PM EST | Special Weather Statement | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Morgan and 2 more | 3 hr |
| Feb 21, 3:01 PM EST | Special Weather Statement | RLX | Meigs, Washington | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.